# SDR UIEA2020092502069

- Difficulty date: September 24, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,646 hours, 20,406 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440402
- Part serial: 4745
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX SYSTEM FAIL MESSAGE ON EHSI INTERMITTENTLY, NOT PAINTING ANYTHING WHEN MESSAGE GOES AWAY.  TRANSFERRED TO MDDR 134938, IAW MEL 34-43-01, CAT D DUE 22JAN21.  PLACARD INSTALLED.  LUC 2136Z.  19OCT20, 1362863, ITEM 14, CVG.  REMOVED AND REPLACED RADAR DRIVE ASSEMBLY, IAW B767 AMM 34-43-05-424-016.  REMOVED AND REINSTALLED WXR ANTENNA PLANAR ARRAY, IAW B767 AMM 34-43-05-424-012.  OPERATIONS CHECKS GOOD AT THIS TIME.  THIS CLEARS MDDR 134938. MCC NOTIFIED.  PLACARDS REMOVED TIME: 2248 INT:ID2248.
